Am I crazy?

0

Hello all. I was wondering if you all have the same proble as I do. When I miss my meds or just have one of those bad days it seems like my body just, for a better word, hurt. My mind swims, body aches, shakes, nausia, and tiredness. All I can think about is where can I get the next drink. Also what do you do to help with these symtoms?

created Jun 10 '09

1 reply

0

When i accidentally miss a dose i do get fatigue and dizzy. also have backa=
ches and general achiness.=A0 I try to carry a few tablets in a gadget my d=
ad bought for me.=A0 It is a pill holder that fits on your key chain.=A0 it=
can hold a lot of tablets.=A0 in your case Just try to remember to dose up=
before you leave the house.=A0 Wish I could help more.=A0=20

--- On Tue, 6/9/09, renees wrote:

From: renees
Subject: [diabetes-insipidus] Am I crazy?
To: mlb424@sbcglobal.net
Date: Tuesday, June 9, 2009, 8:44 PM

created Jun 10 '09
Please login or register to reply.
Looking for more? Check out

Statistics

  • In Diabetes Insipidus
  • 274 views
  • 1 replies
  • Created over 5 years ago
  • Last Activity over 5 years ago

Tagged with:


Question about Diabetes Insipidus?

Ask question

Related Discussions


advertisement
advertisement
advertisement